Anyone Taken Nefazodone to Deal with Depression That Can Come with Tinnitus?

Discussion in 'Support' started by JasonP, Jun 21, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      I know this can be a tough drug to get from psychiatrist because they pulled the name brand off the market some years ago because of liver issues with some people, but I might be willing to risk taking it. It's expensive for a generic but I am willing to pay if it helps. I think I need something to augment the Lamictal because I keep cycling and am able to deal with the tinnitus for a week or two but then it comes back to bother me. Anyone taken this drug?
       
    2. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      There are about 1 billion ADs out there, why this one specifically?
      I realize it is quite unique (referring to its mechanism of action) but I believe it has a lot in common with trazodone which is supposed to be (relatively) a lot safer.
       
    3. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      Because I would prefer not to take SSRI's due to the fact that they usually numb me emotionally. Have you taken trazadone? If so, did it make you tired? How did it make you feel?
       
    4. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      I've read around the forum that trazodone does make one sleepy, so it will probably make you tired.
      I have no personal experience with it however.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.